Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5973468, 9 pages
http://dx.doi.org/10.1155/2016/5973468
Research Article

Iterative Approximations for Zeros of Sum of Accretive Operators in Banach Spaces

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 27 October 2015; Revised 13 December 2015; Accepted 24 December 2015

Academic Editor: Adrian Petrusel

Copyright © 2016 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-B. Xu and G. F. Roach, “Characteristic inequalities of uniformly convex and uniformly smooth Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 157, no. 1, pp. 189–210, 1991. View at Publisher · View at Google Scholar · View at Scopus
  2. W. Takahashi, Nonlinear Functional Analysis—Fixed Point Theory and Applications, Yokohama Publishers, Yokohama, Japan, 2000.
  3. W. Takahashi, “Proximal point algorithms and four resolvents of nonlinear operators of monotone type in Banach spaces,” Taiwanese Journal of Mathematics, vol. 12, no. 8, pp. 1883–1910, 2008. View at Google Scholar · View at Scopus
  4. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, no. 4, pp. 508–520, 1967. View at Publisher · View at Google Scholar
  6. P. L. Combettes and V. R. Wajs, “Signal recovery by proximal forward-backward splitting,” Multiscale Modeling and Simulation, vol. 4, no. 4, pp. 1168–1200, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. P. L. Lions and B. Mercier, “Splitting algorithms for the sum of two nonlinear operators,” SIAM Journal on Numerical Analysis, vol. 16, no. 6, pp. 964–979, 1979. View at Publisher · View at Google Scholar
  8. G. B. Passty, “Ergodic convergence to a zero of the sum of monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 72, no. 2, pp. 383–390, 1979. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Tseng, “Modified forward-backward splitting method for maximal monotone mappings,” SIAM Journal on Control and Optimization, vol. 38, no. 2, pp. 431–446, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Brezis and P. L. Lions, “Produits infinis de resolvantes,” Israel Journal of Mathematics, vol. 29, no. 4, pp. 329–345, 1978. View at Publisher · View at Google Scholar · View at Scopus
  11. G. H.-G. Chen and R. T. Rockafellar, “Convergence rates in forward-backward splitting,” SIAM Journal on Optimization, vol. 7, no. 2, pp. 421–444, 1997. View at Publisher · View at Google Scholar · View at Scopus
  12. O. Güeler, “On the convergence of the proximal point algorithm for convex minimization,” SIAM Journal on Control and Optimization, vol. 29, no. 2, pp. 403–419, 1991. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Martinet, “Régularisation d'inéquations variationnelles par approximations successives,” Revue Française d'Automatique, Informatique, Recherche Opérationnelle, vol. 4, no. 3, pp. 154–158, 1970. View at Google Scholar
  14. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Scopus
  15. J. C. Dunn, “Convexity, monotonicity, and gradient processes in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 53, no. 1, pp. 145–158, 1976. View at Publisher · View at Google Scholar · View at Scopus
  16. P. L. Combettes, “Iterative construction of the resolvent of a sum of maximal monotone operators,” Journal of Convex Analysis, vol. 16, no. 3-4, pp. 727–748, 2009. View at Google Scholar · View at Scopus
  17. W. Takahashi, N.-C. Wong, and J.-C. Yao, “Two generalized strong convergence theorems of Halpern's type in Hilbert spaces and applications,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 1151–1172, 2012. View at Google Scholar · View at Scopus
  18. F. Wang and H. Cui, “On the contraction-proximal point algorithms with multi-parameters,” Journal of Global Optimization, vol. 54, no. 3, pp. 485–491, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a finite family of m-accretive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 5, pp. 1161–1169, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. H. Zegeye and N. Shahzad, “Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings,” Carpathian Journal of Mathematics, vol. 30, pp. 257–265, 2014. View at Google Scholar
  21. G. López, V. Martín-Márquez, F. Wang, and H.-K. Xu, “Forward-backward splitting methods for accretive operators in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 109236, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. P. Cholamjiak, “A generalized forward-backward splitting method for solving quasi inclusion problems in Banach spaces,” Numerical Algorithms, 2015. View at Publisher · View at Google Scholar
  23. L. Wei and A. Shi, “Splitting-midpoint method for zeros of the sum of accretive operator and μ-inversely strongly accretive operator in a q-uniformly smooth Banach space and its applications,” Journal of Inequalities and Applications, vol. 2015, article 183, 2015. View at Publisher · View at Google Scholar
  24. V. Colao and G. Marino, “Common fixed points of strict pseudocontractions by iterative algorithms,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 631–644, 2011. View at Publisher · View at Google Scholar · View at Scopus
  25. L. Wei and L. Duan, “A new iterative algorithm for the sum of two different types of finitely many accretive operators in Banach space and its connection with capillarity equation,” Fixed Point Theory and Applications, vol. 2015, article 25, 2015. View at Publisher · View at Google Scholar · View at Scopus
  26. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Scopus
  27. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Scopus
  28. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Scopus
  29. S. Suantai and P. Cholamjiak, “Weak convergence theorems for a countable family of strict pseudocontractions in banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 632137, 2010. View at Publisher · View at Google Scholar · View at Scopus
  30. H. Cui and M. Su, “On sufficient conditions ensuring the norm convergence of an iterative sequence to zeros of accretive operators,” Applied Mathematics and Computation, vol. 258, pp. 67–71, 2015. View at Publisher · View at Google Scholar · View at Scopus
  31. Y. Shehu and G. Cai, “Strong convergence result of forward-backward splitting methods for accretive operators in Banach Spaces with applications,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, In press.
  32. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, Theory, Methods and Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at Scopus
  33. Y. I. Alber and A. N. Iusem, “Extension of subgradient techniques for nonsmooth optimization in Banach spaces,” Set-Valued Analysis, vol. 9, no. 4, pp. 315–335, 2001. View at Publisher · View at Google Scholar · View at Scopus
  34. Y. Alber, S. Reich, and J.-C. Yao, “Iterative methods for solving fixed-point problems with nonself-mappings in banach spaces,” Abstract and Applied Analysis, vol. 2003, no. 4, pp. 193–216, 2003. View at Publisher · View at Google Scholar · View at Scopus